# SDR DL73S040498

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 57,924 hours, 43,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: BPS73
- Part serial: 1736
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, AISLE LIGHTS AT SEAT 22L AND 24L INOP.  FOUND PIN BROKE ON M1136 AT STATION L753.  REPLACED AND TESTED PER M/M.
